# SDR UPS802695

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EXTENDED GEAR FOR EARLY DESCENT.  GEAR RETRACTED DUE TO ATC.  AFTER RETRACTION, RED 'DOOR NOT LATCHED' LIGHT REMAINED ILLUMINATED WITH RIGHT 'ALT GEAR DOOR' LIGHT ILLUMINATED.  RECYCLED GEAR WITH SAME INDICATIONS.  MAINTENANCE CHECKED RIGHT GEAR AND DOOR AREA.  NO DEFECTS NOTED.  TESTED RIGHT MAIN GEAR DOOR UPLATCH IAW MM 32-31-04, PAGE 503. CHECKS OK.  LUBED GEAR.  OK FOR SERVICE.
